Tài liệu tham khảo |
Loại |
Chi tiết |
[2] D. Aeyels D, J. Peuteman, On exponential stability of nonlinear time-varying differential equations. Automatica 1999; 35:1091-1100 |
Sách, tạp chí |
Tiêu đề: |
On exponential stability of nonlinear time-varying differential equations |
Tác giả: |
D. Aeyels, J. Peuteman |
Nhà XB: |
Automatica |
Năm: |
1999 |
|
[3] MA. Aizerman, On one problem concerning the stability in "Large"of Dynamic Systems. Uspekhi Matematiccheskikh Nauk 1949; 4:186- 188 |
Sách, tạp chí |
|
[7] L. Farina, S. Rinaldi, Positive Linear Systems: Theory and Appli- cations John Wiley and Sons: New York, 2000 |
Sách, tạp chí |
Tiêu đề: |
Positive Linear Systems: Theory and Applications |
Tác giả: |
L. Farina, S. Rinaldi |
Nhà XB: |
John Wiley and Sons |
Năm: |
2000 |
|
[8] RE. Fitts, Two counterexamples to Aizernam’s conjection.IEEE Transactions on Automatic Control 1966; 11:553-556 |
Sách, tạp chí |
Tiêu đề: |
Two counterexamples to Aizernam’s conjecture |
Tác giả: |
RE. Fitts |
Nhà XB: |
IEEE Transactions on Automatic Control |
Năm: |
1966 |
|
[10] P. Hartman, Ordinary Differential Equations, Second Edition.SIAM Society for Industrial and Applied Mathematics: Philadephia, 2002 |
Sách, tạp chí |
Tiêu đề: |
Ordinary Differential Equations |
Tác giả: |
P. Hartman |
Nhà XB: |
SIAM Society for Industrial and Applied Mathematics |
Năm: |
2002 |
|
[12] D. Hinrichsen, ẠJ. Pritchard, Mathematical Systems Theory I.Springer-Verlag: Berlin-Heidelberg,2005 |
Sách, tạp chí |
Tiêu đề: |
Mathematical Systems Theory I |
Tác giả: |
D. Hinrichsen, AJ. Pritchard |
Nhà XB: |
Springer-Verlag |
Năm: |
2005 |
|
[13] D. Hinrichsen, NK. Son, à-analysis and robust stability of positive linear systems.International Journal of Applied Mathematics and Computer Science 1998; 8:253-268 |
Sách, tạp chí |
Tiêu đề: |
à-analysis and robust stability of positive linear systems |
Tác giả: |
D. Hinrichsen, NK. Son |
Nhà XB: |
International Journal of Applied Mathematics and Computer Science |
Năm: |
1998 |
|
[14] J. Kato, AA. Martynyuk, AA. Shestakov, Stability of Motion of Nonautonomous Systems ( Method of Limiting Equations). Gordon and Breach: Amsterdam, 1996 |
Sách, tạp chí |
Tiêu đề: |
Stability of Motion of Nonautonomous Systems ( Method of Limiting Equations) |
Tác giả: |
J. Kato, AA. Martynyuk, AA. Shestakov |
Nhà XB: |
Gordon and Breach |
Năm: |
1996 |
|
[15] NM Linh, VN. Phat, Exponentional stability of nonlinear time- varying differential equations and applications. Electronic Journal of Differential Equations 2001; 2001(34):1-13 |
Sách, tạp chí |
Tiêu đề: |
Exponentional stability of nonlinear time- varying differential equations and applications |
Tác giả: |
NM Linh, VN Phat |
Nhà XB: |
Electronic Journal of Differential Equations |
Năm: |
2001 |
|
[16] F. Mazenc, Strict Lyapunov functions for time-varying systems. Au- tomatica 2003; 39:349-353 |
Sách, tạp chí |
Tiêu đề: |
Strict Lyapunov functions for time-varying systems |
Tác giả: |
F. Mazenc |
Nhà XB: |
Automatica |
Năm: |
2003 |
|
[18] T. Naito, JS. Shin, S. Murakami, PHA Ngoc, Characterizations of positive linear Volterra integro-differential systems. Integral Equa- tions and Operator Theory 2007; 58:255-272 |
Sách, tạp chí |
Tiêu đề: |
Characterizations of positive linear Volterra integro-differential systems |
Tác giả: |
T. Naito, JS. Shin, S. Murakami, PHA Ngoc |
Nhà XB: |
Integral Equations and Operator Theory |
Năm: |
2007 |
|
[20] PHA Ngoc, On positivity and stability of linear Volterra sys- tems with delay.SIAM Journal on Control and Optimization 2009;48:1939-1960 |
Sách, tạp chí |
Tiêu đề: |
On positivity and stability of linear Volterra systems with delay |
Tác giả: |
PHA Ngoc |
Nhà XB: |
SIAM Journal on Control and Optimization |
Năm: |
2009 |
|
[21] PHA. Ngoc, Stability of linear Volterra-Stieltjes differential equa- tions. SIAM Journal on Control and Optimization 2011; 49:205-226 |
Sách, tạp chí |
Tiêu đề: |
Stability of linear Volterra-Stieltjes differential equations |
Tác giả: |
PHA. Ngoc |
Nhà XB: |
SIAM Journal on Control and Optimization |
Năm: |
2011 |
|
[22] PHA. Ngoc, T. Naito, JS. Shin, S. Murakami, On stability and robust stability of positive linear Volterra equations. SIAM Journal on Control and Optimization 2008; 47:975-996 |
Sách, tạp chí |
Tiêu đề: |
On stability and robust stability of positive linear Volterra equations |
Tác giả: |
PHA. Ngoc, T. Naito, JS. Shin, S. Murakami |
Nhà XB: |
SIAM Journal on Control and Optimization |
Năm: |
2008 |
|
[24] PHA. Ngoc, NK. Son, Stability radii of positive linear functional differential equations under multi-perturbations. SIAM Journal on Control and Optimization 2005; 43:2278-2295 |
Sách, tạp chí |
Tiêu đề: |
Stability radii of positive linear functional differential equations under multi-perturbations |
Tác giả: |
PHA. Ngoc, NK. Son |
Nhà XB: |
SIAM Journal on Control and Optimization |
Năm: |
2005 |
|
[26] PHA. Ngoc, Novel criteria for exponential stability of functional differential equations, Proceedings of the American Mathematical Society 141 (2013), 3083-3091 |
Sách, tạp chí |
Tiêu đề: |
Novel criteria for exponential stability of functional differential equations |
Tác giả: |
PHA. Ngoc |
Nhà XB: |
Proceedings of the American Mathematical Society |
Năm: |
2013 |
|
[29] J. Peuteman, D. Aeyels, Exponetial stability of nonlinear time vary- ing differential equations and partial averaging. Mathamatics of Control, Signals, and Systems 2002; 71:6265-6275 |
Sách, tạp chí |
Tiêu đề: |
Exponential stability of nonlinear time varying differential equations and partial averaging |
Tác giả: |
J. Peuteman, D. Aeyels |
Nhà XB: |
Mathematics of Control, Signals, and Systems |
Năm: |
2002 |
|
[31] VN. Phat VN, P. Niamsup, Stability analysis for a class of functional differential equations and application. Nonlinear Analysis: Theory Methods and Application 2009; 71: 6265-6275 |
Sách, tạp chí |
Tiêu đề: |
Stability analysis for a class of functional differential equations and application |
Tác giả: |
VN. Phat VN, P. Niamsup |
Nhà XB: |
Nonlinear Analysis: Theory Methods and Application |
Năm: |
2009 |
|
[33] NK. Son, D. Hinrichsen, Robust stability of positive continuous-time systems. Numerical Functional Analysis and Optimization 1996;17:649-659 |
Sách, tạp chí |
Tiêu đề: |
Robust stability of positive continuous-time systems |
Tác giả: |
NK. Son, D. Hinrichsen |
Nhà XB: |
Numerical Functional Analysis and Optimization |
Năm: |
1996 |
|
[34] B. Shafai, J. Chen, M. Kothandaraman, Explicit formulas for stabil- ity radii of nonnegative and Metzlerian matrices.IEEE Transactions on Automatic Control 1997; 42:265-270 |
Sách, tạp chí |
Tiêu đề: |
Explicit formulas for stability radii of nonnegative and Metzlerian matrices |
Tác giả: |
B. Shafai, J. Chen, M. Kothandaraman |
Nhà XB: |
IEEE Transactions on Automatic Control |
Năm: |
1997 |
|